# SDR DLL10951349

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND FS 1363 BULKHEAD LOWER CHORD ANGLE CRACKED BETWEEN STRINGER 18 AND STRINGER 19.  REPAIRED PER SRM 53-11-00 PG 931.
